# SDR 96FDEA01046

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 848-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 6L STA 848 TO 870 UPPER LOBE.  CUT CORROSION OUT, INSTALLED STR DOUBLER PER SRM 53-10-3 PG 5 TO 8.
